MathSciNet Relay Station
MathSciNet bibliographic data
MR2047439 (2005c:16064) 16W55
Elduque, Alberto; Laliena, Jesús; Sacristán, Sara Maximal subalgebras of associative superalgebras. J. Algebra 275 (2004), no. 1, 40–58.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement